# SDR 9516509311

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE SKIN OF DOOR 4L AT THE DOOR HANDLE CUTOUT.  REPLACED CRACKED CASTING AND REPAIRED SKIN PER SRM 52-05 FIG 20A.
